# SDR C2XA02CL032

- Difficulty date: February 4, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3279 THE CREW REPORTED THE LEFT COFFEE POT WARMER DID NOT WORK AND HAD A BURNING SMELL WHEN TURNED ON.  MAINTENANCE INSPECTED AND REPLACED THE LT COFFEE POT WARMER RECEPTACLE CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
